# SDR 2007UALA03910

- Difficulty date: September 26, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 25,881 hours, 9,570 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Solenoid
- Part number: D2927008000066
- Condition: Faulty
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT WILL NOT STOW.  *S/D*  RAT SOLENOID FAULTY.  REPLACED RAT SOLENOID AND PRESSURE SWITCH.  RETRACTION NORMAL.
